Kiepert Conics in Regular CK-Geometries

Sybille Mick, Johann Lang

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)155-161
JournalJournal for geometry and graphics
Volume17
Issue number2
Publication statusPublished - 2013

Fields of Expertise

  • Advanced Materials Science

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Kiepert Conics in Regular CK-Geometries. / Mick, Sybille; Lang, Johann.

In: Journal for geometry and graphics, Vol. 17, No. 2, 2013, p. 155-161.

Research output: Contribution to journalArticleResearchpeer-review

Mick, Sybille ; Lang, Johann. / Kiepert Conics in Regular CK-Geometries. In: Journal for geometry and graphics. 2013 ; Vol. 17, No. 2. pp. 155-161.
@article{d55b8af5d02548328524475581873529,
title = "Kiepert Conics in Regular CK-Geometries",
author = "Sybille Mick and Johann Lang",
year = "2013",
language = "English",
volume = "17",
pages = "155--161",
journal = "Journal for geometry and graphics",
issn = "1433-8157",
publisher = "Heldermann Verlag",
number = "2",

}

TY - JOUR

T1 - Kiepert Conics in Regular CK-Geometries

AU - Mick, Sybille

AU - Lang, Johann

PY - 2013

Y1 - 2013

M3 - Article

VL - 17

SP - 155

EP - 161

JO - Journal for geometry and graphics

JF - Journal for geometry and graphics

SN - 1433-8157

IS - 2

ER -